MAUDE Adverse Event Report: TELEFLEX MEDICAL SUPER-CUT IRIS SCISS. 4 1/2" CVD.; SCISSORS, GENERAL, SURGICAL

TELEFLEX MEDICAL SUPER-CUT IRIS SCISS. 4 1/2" CVD.; SCISSORS, GENERAL, SURGICAL
Catalog Number KM35460
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported from an animal hospital "one pair of the scissors broke with a simple trim of suture ( 3-0 vicrly), and the second was a simple trim of eyelid tissue.Nothing ever noted prior to scissors breaking.Able to finish procedures with other scissors.Both patients recovered without incident." no patient harm or injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Sample of km35460 lot a7 (b)(6) 2017) was received for evaluation.The device received has a broken tip and the general appearance of the device suggests that it has been reprocessed many times.Sap was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to km35460.All complaints are trended across product families on a monthly basis per complaint trending global work instruction.Therefore, a separate complaint history review is not required.The observed damage is consistent with tray damage and the 5 year separation of the samples supports this conclusion.The root cause was undetermined- cannot determine.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
SUPER-CUT IRIS SCISS. 4 1/2" CVD.
Common Device Name
SCISSORS, GENERAL, SURGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville 27560
MDR Report Key19449228
Report Number3011137372-2024-00080
Device Sequence Number8568050
Product Code LRW
UDI-Device Identifier24026704263008
UDI-Public24026704263008
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberKM35460
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown